# SDR C8GA20080052

- Difficulty date: August 25, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE LT IB FOREFLAP AT THE UPPER SURFACE HAS A 10" GOUGE. REMOVED DAMAGED SKIN, FABRICATED CORE. FABRICATED DOUBLER. HOT BONDED CORE AND DOUBLER SEALED EDGES IAW SRM 51-40-20. NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
